3 results for Rabha W. Ibrahim.

Parameters for your search query:
Keyword    Rabha W. Ibrahim

Open AccessArticle
Export: RIS | BibTeX | EndNote
Extremal Solutions by Monotone Iterative Technique for Hybrid Fractional Differential Equations
Turkish Journal of Analysis and Number Theory. 2016, 4(3), 60-66. DOI: 10.12691/tjant-4-3-2
Pub. Date: August 09, 2016Views: 6634Downloads: 4763Citations: 2
Open AccessArticle
Export: RIS | BibTeX | EndNote
Studies on Fractional Differential Operators of Two Parameters in a Complex Domain
Turkish Journal of Analysis and Number Theory. 2016, 4(1), 1-7. DOI: 10.12691/tjant-4-1-1
Pub. Date: January 03, 2016Views: 6815Downloads: 4947
Open AccessArticle
Export: RIS | BibTeX | EndNote
Upper Bound of Partial Sums Determined by Matrix Theory
Turkish Journal of Analysis and Number Theory. 2015, 3(6), 149-153. DOI: 10.12691/tjant-3-6-2
Pub. Date: December 23, 2015Views: 5827Downloads: 4259Citations: 1
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects

Journals

Article Types